# SDR DXTA2024060311956

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 13,504 hours, 8,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Part number: UNKNOWN
- Condition: Broken
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR CABLE: LEFT HAND CABLE COUNTER BALANCE MECHANISM BROKE. UNABLE TO RAISE THE DOOR FROM THE INSIDE.  REMOVED MAIN CABIN DOOR STEPS. LUBED THE MAIN DOOR HANDLE. INSTALLED MAIN CABIN DOOR STEPS. OPS CHECK GOOD. NO DEFECTS NOTED, REF CESSNA 560XL AMM 12·20-40 AND 52-10-17
